# SDR SWIA2025071400011

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N604UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000798
- Aircraft time: 13,047 hours, 8,723 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: MS288892
- Condition: Broken
- Location: Nlg Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOW SYS FAIL EICAS MESSAGE  (FLIGHT 5408 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30470009 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT WITH FAULT CODE 32611306PSS FIM 32-61-00, DURING INITIAL EVALUATION FOUND IF 32611306PSS NLG WOFW1 SNSR TGT DISAG AND FAULT CODE 32612306PSS NLG WOFW2 SNSR TGT DISAG  ARE SHOWN TOGETHER IN THE CMC, THE NLG COULD BE OUT OF SERVICING SPECIFICATIONS. INSPECTED NLG AND FOUND THE NITROGEN SERVICING VALVE BROKEN OFF. REMOVED THE CHARGING VALVE AND FOUND NO NITROGEN PRESSURE AT ALL. REMOVED AND REPLACED CHARGING VALVE IN REFERENCE TO CMM 32-21-01, SERVICED NLG IN REFERENCE TO AMM 12-12-09, SWUNG GEAR MULTIPLE TIMES IN REFERENCE TO AMM 32-33-00, NO DEFECTS NOTED, LANDING GEAR OPS CHECKS GOOD."
